MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; CREATININE, ALKALINE PICRATE COLORIMETRY

ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; CREATININE, ALKALINE PICRATE COLORIMETRY
Catalog Number 08057532190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The customer stated verbally that their qc recovery data was acceptable.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable crej2 creatinine jaffé gen.2 results for 1 patient on a cobas pro c 503 analytical unit.The customer questioned the patient's results as they noticed fluctuation across multiple samples and suspect a possible drug interference.On (b)(6)2023, the patient had a crej2 result of 61 umol/l.On (b)(6)2023, the patient had a crej2 result of 170 umol/l and a second result of 140 umol/l.On (b)(6)2023, the patient had a crej2 result of 296 umol/l and a second result of 235 umol/l.On (b)(6)2023, the patient had a crej2 result of 135 umol/l and a second result of 135 umol/l.On (b)(6)2023, the patient had a crej2 result of 57 umol/l and a second result of 272 umol/l.On (b)(6)2023, the patient had a crej2 result of 174 umol/l and a second result of 80 umol/l.On (b)(6)2023, the patient had a crej2 result of 81 umol/l and a second result of 63 umol/l.On (b)(6)2023, the patient had a crej2 result of 57 umol/l.On (b)(6)2023, the patient had a crej2 result of 62 umol/l.On (b)(6)2023, the patient had a crej2 result of 53 umol/l.
 
Additional Manufacturer Narrative
The patient had the following albumin and crep2 (creatinine plus) results: on (b)(6) 2023, the patient had an albumin result of 26 g/l.On (b)(6) 2023, the patient had a crep2 result of 175 umol/l, a second crep2 result of 142 umol/l, and an albumin result of 27 g/l.On (b)(6) 2023, the patient had a crep2 result of 304 umol/l, a second crep2 result of 239 umol/l, and an albumin result of 25 g/l.On (b)(6) 2023, the patient had a crep2 result of 138 umol/l, a second crep2 result of 137 umol/l, and an albumin result of 22 g/l.On (b)(6) 2023, the patient had a crep2 result of 58.4 umol/l, a second crep2 result of 286 umol/l, and an albumin result of 26 g/l.On (b)(6) 2023, the patient had a crep2 result of 174 umol/l, a second crep2 result of 82.8 umol/l, and an albumin result of 29 g/l.On (b)(6) 2023, the patient had a crep2 result of 74 umol/l, a second crep2 result of 61.4 umol/l, and an albumin result of 25 g/l.On (b)(6) 2023, the patient had a crep2 result of 59.3 umol/l and an albumin result of 25 g/l.On (b)(6) 2023, the patient had a crep2 result of 58.7 umol/l and an albumin result of 25 g/l.On (b)(6) 2023, the patient had a crep2 result of 58.4 umol/l and an albumin result of 28 g/l.Medwatch field d10 and concomitant medical products have been updated.See attached data for patient medication information and diagnosis.The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration and qc recovery data provided was acceptable.Based on the calibration and qc data, a general reagent issue could be excluded.The alarm trace showed qc out of range, abnormal aspiration, and photometer check alarms.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
CREATININE JAFFE GEN.2
Common Device Name
CREATININE, ALKALINE PICRATE COLORIMETRY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18113704
Report Number1823260-2023-03572
Device Sequence Number7609990
Product Code CGX
UDI-Device Identifier07613336121177
UDI-Public07613336121177
Combination Product (Y/N)Y
Initial Reporter CountryHK
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057532190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer01/25/2024
04/22/2024
Initial Report FDA Received Date11/10/2023
Supplement Report FDA Received Date02/20/2024
05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETYLCYSTEINE; ALBUMIN; AMIKACIN; AUGMENTIN; BROMHEXINE HCL; DEXTROSE; ERTAPENEM; ESOMEPRAZOLE (MAGNESIUM); FLEET; FUROSEMIDE (SODIUM); FUROSEMIDE (SODIUM); GABAPENTIN; GELATIN; GELATIN INFUSION; INSULIN ACTRAPID HM; KLEAN PREP; LACTATED RINGER; LIDOCAINE; MEROPENEM; MEROPENEM; METRONIDAZOLE; MORPHINE SULFATE; ONDANSETRON (HCL); OXYCODONE HCL; PARACETAMOL; PHOSPHATE SANDOZ; PHYTOMENADIONE; POTASSIUM CL + DEXT 5%; SODIUM CHLORIDE; TAZOCIN
Patient Age51 YR
Patient SexFemale